MathSciNet Relay Station
MathSciNet bibliographic data
MR2247964 05E10 (14N15)
Vakil, Ravi A geometric Littlewood-Richardson rule. Appendix A written with A. Knutson. Ann. of Math. (2) 164 (2006), no. 2, 371–421.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement